Uniform dissipativity for mixed-order hyperbolic systems, with an application to relativistic fluid dynamics

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2022
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Journal of Differential Equations. Elsevier. 2022, 325, pp. 70-81. ISSN 0022-0396. eISSN 1090-2732. Available under: doi: 10.1016/j.jde.2022.04.008
Zusammenfassung

This paper extends a characterization of uniform dissipativity given in a previous publication by two of the authors for second-order hyperbolic systems to an equally natural class of hyperbolic systems of mixed order. These systems are finite-speed-of-propagation counterparts of symmetric hyperbolic-parabolic systems, and the characterizing condition obtained plays a role analogous to the Kawashima condition, inducing decay rates for all Fourier modes in a way that gives – at least for linear constant-coefficients problems, to which this paper restricts attention – uniform decay of solutions in L2 based Sobolev spaces.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690FREISTÜHLER, Heinrich, Moritz REINTJES, Matthias SROCZINSKI, 2022. Uniform dissipativity for mixed-order hyperbolic systems, with an application to relativistic fluid dynamics. In: Journal of Differential Equations. Elsevier. 2022, 325, pp. 70-81. ISSN 0022-0396. eISSN 1090-2732. Available under: doi: 10.1016/j.jde.2022.04.008
BibTex
@article{Freistuhler2022Unifo-57710,
  year={2022},
  doi={10.1016/j.jde.2022.04.008},
  title={Uniform dissipativity for mixed-order hyperbolic systems, with an application to relativistic fluid dynamics},
  volume={325},
  issn={0022-0396},
  journal={Journal of Differential Equations},
  pages={70--81},
  author={Freistühler, Heinrich and Reintjes, Moritz and Sroczinski, Matthias}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/57710">
    <dc:contributor>Freistühler, Heinrich</dc:contributor>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-01T07:05:31Z</dcterms:available>
    <dc:creator>Sroczinski, Matthias</dc:creator>
    <dc:contributor>Reintjes, Moritz</dc:contributor>
    <dcterms:title>Uniform dissipativity for mixed-order hyperbolic systems, with an application to relativistic fluid dynamics</dcterms:title>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-01T07:05:31Z</dc:date>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:issued>2022</dcterms:issued>
    <dcterms:abstract xml:lang="eng">This paper extends a characterization of uniform dissipativity given in a previous publication by two of the authors for second-order hyperbolic systems to an equally natural class of hyperbolic systems of mixed order. These systems are finite-speed-of-propagation counterparts of symmetric hyperbolic-parabolic systems, and the characterizing condition obtained plays a role analogous to the Kawashima condition, inducing decay rates for all Fourier modes in a way that gives – at least for linear constant-coefficients problems, to which this paper restricts attention – uniform decay of solutions in L&lt;sup&gt;2&lt;/sup&gt; based Sobolev spaces.</dcterms:abstract>
    <dc:creator>Reintjes, Moritz</dc:creator>
    <dc:creator>Freistühler, Heinrich</dc:creator>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57710"/>
    <dc:language>eng</dc:language>
    <dc:contributor>Sroczinski, Matthias</dc:contributor>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Ja
Diese Publikation teilen